# SDR QXEA200301314

- Difficulty date: October 21, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 12,024 hours, 17,007 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ROW OF SIX (6) SMOKING RIVETS AT INBOARD END OF LEFT HAND ELEVATOR LOWER SURFACE. REPAIRED IAW DHC-8 SRM 51-40-00.
